# SDR ABXA030405

- Difficulty date: October 27, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 40,716 hours, 37,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Misaligned
- Location: A/C System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WITH EQUIPMENT COOLING SELECTED TO OVERRIDE, COULD NOT MAINTAIN CABIN PRESSURIZATION IN AUTO OR MANUAL.  WHEN EQUIP COOLING SELECTED BACK TO AUTO ALL SYSTEMS CHECKED OK.  THE CREW DESCENDED THE AIRCRAFT AND WENT ON OXYGEN FOR A SHORT PERIOD OF TIME.  FOUND LEFT HAND AC EXT CONNECTION ELBOW CLAMP MISALIGNED.  REALIGNED CLAMP.  LEFT HAND PNEUMATIC SUPPLY CHECK VALVE ABOVE EXT CONNECTION HAD A BLOWN GASKET.  REPLACED GASKET.  CLAMP AND GASKET LEAK CHECKED GOOD.  FORWARD EQUIPMENT CHECKED GOOD IAW 21-58-00-5.  AUTO CABIN PRESSURIZATION CHECKED GOOD IAW B 767 MM FIM 21-30-00.
